|kidney damage from truvada
Jun 9, 2010
my doctor switched my truvada with epzicon, i feel twinges of pain in one kidney. can my kidney damage get better.and should i be concerned about the pain in my kidney. it is not a kidney stone.
| Response from Dr. Henry
Tenofovir related kidney damage often will reverse. There rarely is pain in the kidney directly from the tenofovir and pain in the flank can be due to a variety of non-kidney problems so a full clinical evaluation is recommended if persistent or worsening.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Red Eyes After Anal Sex Top Sign Of HIV AIDS
- White Bumps After Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.